MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300 N/A; HYSTEROSCOPE (AND ACCESSORIES)

STRYKER-ENDOSCOPY LAKELAND 5300 N/A; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 30-401LITE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation, inspection was unable to be performed.A review of the dhr for the reported lot number supports that the device met all inspection and test criteria prior to release from stryker.Therefore, the reported event could be attributed to: - ancillary equipment issues (e.G.Generator, handpiece, and/or adaptor) - mishandling and excessive leverage on the device.Introduce bend or kink during set-up or usage - customer expectation the instructions for use (ifu) state: - before using the myosure tissue removal system for the first time, please review all available product information.- use only the myosure control unit to connect to the reprocessed myosure lite tissue removal device.Use of any other drive mechanism may result in failure of the device to operate or lead to patient or physician injury.- non-sterile person attached the tissue removal device vacuum tubing to the corresponding connection on the tissue trap of the collection canister - the proximal end of the vacuum tubing is connected to a collection canister.The vacuum pressure draws fluid and resected tissue through the tissue removal device¿s cutting window.¿ in the event an implant becomes entangled with a myosure cutter, the following steps are recommended: o cease cutting immediately: o kink the reprocessed myosure lite tissue removal device¿s outflow tube to prevent a loss of uterine distension; o disconnect the reprocessed myosure lite tissue removal device¿s drive cable from the control box; o grasp the end of the reprocessed myosure lite tissue removal device drive cable with a hemostat or other clamping device; o hold the drive cable hub and tissue removal device to prevent twisting; o open the tissue removal device¿s cutting window by manually twisting the hemostat counterclockwise; and o gently pull the reprocessed myosure lite tissue removal device into the hysteroscope to detach the myosure device from the implant.- caution: if it appears that the blade has stopped rotating during a procedure, check to ensure that all connections to the reprocessed tissue removal device and the control unit (both mechanical and electrical) are secure and that the drive cable has not wrapped into a loop.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.H3 other text : 81.
 
Event or Problem Description
It was reported that device failed during hysteroscopy, had to be removed from sterile field, and procedure was converted to dilation and curettage.No information was provided regarding patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
N/A
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key19027935
Report Number0001056128-2024-00034
Device Sequence Number17889031
Product Code HIH
UDI-Device Identifier07613327507119
UDI-Public07613327507119
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K201756
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2026
Device Model Number30-401LITE
Device Catalogue Number30-401LITERR
Device Lot Number14711570
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown